# SDR USAA2011071100032

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 7,945 hours, 2,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D3359150200766
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON AFT OVERWING DOOR A/C LEFT FELL OFF.  REINSTALLED EMERGENCY EXIT SIGN ON A/C LEFT AFT DOOR.
